Festive Suprise!
-
Tempra Forte Syrup 250mg/5mL Orange 60mL – Paracetamol for Fever & Pain
Tempra Forte Syrup is a paracetamol-based oral analgesic and antipyretic formulated to help relieve mild to moderate pain and reduce...
₱176.00₱176.00₱176.00 ₱0.00 -
Tempra Cool Touch Kids Sheets
Tempra Cool Touch Kids sheet stays in place and is gentle on skin and has a refreshing mild menthol scent. It...
₱52.75₱52.75₱52.75 ₱0.00 -
Tempra Paracetamol Drops 100mg Orange Flavor 15mL
Tempra Drops 100mg Orange is a trusted paracetamol formulation designed to help provide gentle, temporary relief for infants and young...
₱95.75₱95.75₱95.75 ₱0.00 -
Tempra Forte Syrup 250mg/5ml 120ml (1 Bottle) – Fever & Pain Relief Support
Tempra Forte Syrup 250mg/5ml is an over-the-counter paracetamol formulation presented in syrup form and supplied in a 120ml bottle as...
₱284.25₱284.25₱284.25 ₱0.00 -
Tempra 100mg/5ml Strawberry Flavor 15ml Pediatric Drops
Paracetamol (TEMPRA) is useful for reducing fever and for the temporary relief of minor aches, pains and discomfort associated with the...
₱96.25₱96.25₱96.25 ₱0.00 -
Tempra Cool Touch for Babies Sheets - 2s
Ideal partner for fever relief Gentle on skin Fragrance - free No coloring used Lasting cooling effect 8 Pouches x...
₱52.75₱52.75₱52.75 ₱0.00 -
Tempra Blizz 500mg Effervescent Tablet - 2pcs
Fight off cold and flu symptoms with Tempra Blizz 500mg Effervescent Tablets. With its powerful formulation and fast-acting effervescence, you'll...
₱18.00₱18.00₱18.00 ₱0.00 -
Enfamama Chocolate 350g
Enhanced level of 100mg of DHA to help meet expert recommended daily intake of 200mg Designed to provide 190kcal/50g energy...
₱457.00₱457.00₱457.00 ₱0.00 -
Lactum 3 Plus 2kg Box
Your child may not be getting all the nutrients he needs. Lactum 3+ contains essential nutrients found in food groups...
₱1,372.00₱1,372.00₱1,372.00 ₱0.00 -
Tempra Boost-C Granules 500mg/40mg Oral Solution - 2s
Tempra Boost-C Granules combine 500mg of paracetamol and 40mg of vitamin C to help reduce fever and support your immune...
₱23.50₱23.50₱23.50 ₱0.00 -
Sustagen Premium Choco 350g Box
PRODUCT OVERVIEWSustagen Premium Chocolate is a powdered milk beverage formulated as an adult nutritional drink. It provides nutritional ingredients in...
₱760.00₱760.00₱760.00 ₱0.00 -
Sustagen Premium Van 350g Box
PRODUCT OVERVIEWSustagen Premium Vanilla is a powdered milk beverage formulated as an adult nutritional drink. It provides a convenient source...
₱740.00₱740.00₱740.00 ₱0.00 -
Enfagrow A+ Four for 3+ Years Old 350g
Discover the world’s first milk formula with the powerful combination of MFGM Pro, DHA, and 2’-FL HMO. Enfagrow A+ Four...
₱505.00 ₱520.00₱505.00₱505.00 ₱520.00 -
Lactum 3 Plus 350g Box
Lactum 3 Plus 350g Box features an upgraded formula that supports your child's growth and development with enhanced nutrients. It...
₱269.00 ₱279.00₱269.00₱269.00 ₱279.00 -
Enfagrow A+ Nurapro Gentlease 3+ Powdered Milk Drink for Kids Above 3 Years Old 1.6kg
PRODUCT OVERVIEWEnfagrow A+ Nurapro Gentlease 3+ is a powdered milk drink formulated for children above 3 years old. It provides...
₱2,303.00 ₱2,463.00₱2,303.00₱2,303.00 ₱2,463.00 -
Lactum 3 Plus 1.5kg Box
Your child may not be getting all the nutrients he needs. Lactum 3+ contains essential nutrients found in food groups...
₱1,080.00₱1,080.00₱1,080.00 ₱0.00 -
Enfagrow A+ Four Nurapro for 3+ Years Old 1.725kg
Give kid 2X power and MFGM Pro and DHA. Enfagrow A+ Four is the only Kid's milk formula with MFGM...
₱2,071.00 ₱2,231.00₱2,071.00₱2,071.00 ₱2,231.00 -
Lactum 3 Plus Choco 350g Box
PRODUCT OVERVIEWLactum 3 Plus Chocolate is a powdered milk beverage formulated for preschool-age children. It provides nutritional ingredients in a...
₱325.00 ₱335.00₱325.00₱325.00 ₱335.00







































